# SDR AALA202211253876

- Difficulty date: November 4, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERCOSTAL UNDER FLOOR BOARD IS CRACKED AT APPROXIMATE STA 320 AND LEFT BUTT LINE 46. REMOVED AND REPLACED INTERCOSTAL PER AARD AND SRM 51-40-02.
